MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P10P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhagic Stroke (4417)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 10 ml in/out; ø 6 mm, s/n 2430121 was used on the patient from 2025-11-10 until the pump was replaced on 2026-03-24.The event occurred on 2026-03-19, which is (129 days) after the pump was placed on the patient, who is being supported with an excor ikus driving unit.We have reviewed the production records of the excor blood pump.This pump was produced according to our specifications.
 
Event or Problem Description
The site contacted berlin heart clinical affairs (ca) on (b)(6) 2026 to report that a patient with excor blood pump pu valves; 10 ml in/out; ø 6 mm, experienced a neurological event on (b)(6) 2026 the patient presented with weakness, gastrointestinal symptoms, mostly vomiting, that worsened on (b)(6) 2026.Multiple fibrins were noted in the cannula: cluster fibrin at the outflow, scattered fibrin in the silicone part of the outflow cannula, one flapping fibrin in the lv outflow cannula.There were 2 flapping fibrins to the lv outflow cannula and small additional fibrin strand to anterior aspect of the outflow cannula.Head and neck ct scans performed on (b)(6) 2026 showed mycotic ruptured aneurysm, acute thrombus/hyperdense mca.There was no evidence of large vessel occlusion.After neurological consultation, a neuro angiogram as well as an intracranial aneurysm coiling were subsequently performed.The berlin excor blood pump functioned as intended maintaining full filling and ejection.Multiple deposits were noted in the outflow cannula before and after the event.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
MDR Report Key24983161
Report Number3008454189-2026-00004
Device Sequence Number10491557
Product Code DSQ
UDI-Device Identifier04260090040102
UDI-Public(01)04260090040102(17)271023
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
Report Date (Section F) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP10P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/24/2026
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer03/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age12 MO
Patient SexFemale
Patient Weight6 KG
Date Report Sent to FDA04/24/2026